×

An addition theorem for finite abelian groups. (English) Zbl 0351.20032


MSC:

20K99 Abelian groups
05B10 Combinatorial aspects of difference sets (number-theoretic, group-theoretic, etc.)
11P99 Additive number theory; partitions
20D99 Abstract finite groups
PDF BibTeX XML Cite
Full Text: DOI

References:

[1] Erdös, P.; Ginzburg, A.; Ziv, A., Theorem in the additive number theory, Bull. research council Israel, 10, 41-43, (1961)
[2] Kneser, M., Abschätzung der asymptotischen dichte von summenmengen, Math. Z., 58, 459-484, (1953) · Zbl 0051.28104
[3] Mann, H.B., ()
[4] Mann, H.B., Two addition theorems, J. combinatorial theory, 3, 233-235, (1967) · Zbl 0189.29701
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.